Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 11, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 3, 2016, 9:30 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2016, 9:30 AM EDT (13:30 UTC)
- Expired
- Apr 5, 2016, 3:29 AM EDT
- In force
- 42 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
336 WHUS71 KCLE 031330 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 930 AM EDT SUN APR 3 2016 LEZ146>149-032000- /O.CAN.KCLE.GL.W.0006.000000T0000Z-160403T1500Z/ /O.NEW.KCLE.SC.Y.0011.160403T1330Z-160403T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 930 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KNOTS. * WAVES...WAVES 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-166>169-031430- /O.CAN.KCLE.GL.W.0006.000000T0000Z-160403T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 930 AM EDT SUN APR 3 2016 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. GALE FORCE WINDS ARE NO LONGER EXPECTED...THEREFORE THE GALE WARNING HAS BEEN CANCELLED. $$ LEZ142>145-031430- /O.CAN.KCLE.SC.Y.0010.000000T0000Z-160403T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 930 AM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED AND THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
7 follow-up statements
007 WHUS71 KCLE 031957 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 357 PM EDT SUN APR 3 2016 LEZ142>145-040400- /O.EXB.KCLE.SC.Y.0011.000000T0000Z-160404T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 357 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT MONDAY. * WINDS...SOUTHWEST WINDS 5 TO 15 KNOTS BECOMING WEST AT 15 TO 25 KNOTS. * WAVES...WAVES BUILDING TO 3 TO 5 FEET TONIGHT...SUBSIDING LATE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-040400- /O.EXT.KCLE.SC.Y.0011.000000T0000Z-160404T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 357 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS...SOUTHWEST WINDS 10 TO 20 KNOTS BECOMING NORTH AT 15 TO 25 KNOTS EARLY MONDAY MORNING. WINDS WILL DIMINISH LATE MONDAY. * WAVES...WAVES OF 1 TO 4 FEET TONIGHT WILL BUILD TO 4 TO 6 FEET ON MONDAY...AND SUBSIDE LATE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
775 WHUS71 KCLE 040149 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 949 PM EDT SUN APR 3 2016 LEZ146>149-041000- /O.CON.KCLE.SC.Y.0011.000000T0000Z-160404T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 949 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS...SOUTHEAST WINDS 10 TO 20 KNOTS BECOMING NORTH AT 15 TO 25 KNOTS EARLY MONDAY MORNING. WINDS WILL DIMINISH LATE MONDAY. * WAVES...WAVES OF 1 TO 4 FEET TONIGHT WILL BUILD TO 4 TO 6 FEET ON MONDAY...AND SUBSIDE LATE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-041000- /O.CON.KCLE.SC.Y.0011.000000T0000Z-160404T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 949 PM EDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS...SOUTHWEST WINDS 10 TO 15 KNOTS BECOMING NORTHWEST AT 15 TO 25 KNOTS. * WAVES...WAVES BUILDING TO 3 TO 5 FEET TONIGHT...SUBSIDING LATE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
447 WHUS71 KCLE 040822 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 422 AM EDT MON APR 4 2016 .A COLD FRONT WILL PUSH SOUTH ACROSS THE LAKE THIS MORNING. LEZ146>149-041630- /O.CON.KCLE.SC.Y.0011.000000T0000Z-160404T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 422 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...WAVES OF 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ142>145-041630- /O.CON.KCLE.SC.Y.0011.000000T0000Z-160404T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 422 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * WAVES...WAVES BUILDING TO 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
613 WHUS71 KCLE 041347 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 947 AM EDT MON APR 4 2016 LEZ146>149-042000- /O.CON.KCLE.SC.Y.0011.000000T0000Z-160404T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 947 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 20 TO 25 KNOTS...BECOMING NORTH AT 10 TO 20 KNOTS THIS EVENING. * WAVES...WAVES OF 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ142>145-042000- /O.CON.KCLE.SC.Y.0011.000000T0000Z-160404T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 947 AM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS THIS EVENING. * WAVES...WAVES TO 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
313 WHUS71 KCLE 041941 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 PM EDT MON APR 4 2016 LEZ142-143-042045- /O.CAN.KCLE.SC.Y.0011.000000T0000Z-160404T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 341 PM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ144>149-050345- /O.EXT.KCLE.SC.Y.0011.000000T0000Z-160405T0700Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 341 PM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT TUESDAY... * WINDS...NORTH 10 TO 20 KNOTS. * WAVES...WAVES OF 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
906 WHUS71 KCLE 050117 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 917 PM EDT MON APR 4 2016 LEZ144>149-050800- /O.EXT.KCLE.SC.Y.0011.000000T0000Z-160405T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 917 PM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...NORTH 10 TO 20 KNOTS. * WAVES...WAVES OF 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY 4 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
970 WHUS71 KCLE 050729 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 329 AM EDT TUE APR 5 2016 LEZ144>149-050830- /O.CAN.KCLE.SC.Y.0011.000000T0000Z-160405T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 329 AM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS HAVE DIMINISHED TO 10 TO 15 KNOTS ALLOWING WAVES TO SUBSIDE TO 2 TO 4 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 7:34 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 3, 7:34 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
734 AM EDT SUN APR 3 2016
.SYNOPSIS...
A RIDGE WILL BUILD EAST ACROSS THE AREA TODAY. A CLIPPER SYSTEM WILL
SLIDE SOUTHEAST ACROSS LAKE ERIE TONIGHT...PULLING ANOTHER COLD
FRONT SOUTH. HIGH PRESSURE WILL BUILD OVERHEAD ON TUESDAY FOLLOWED
BY ANOTHER LOW PRESSURE SYSTEM TRACKING EAST ACROSS THE GREAT LAKES
ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE AIRMASS CONTINUES TO DRY WITH DEWPOINTS DOWN INTO THE LOWER
TEENS ACROSS MUCH OF NORTHEAST OHIO. SCATTERED SNOW
SHOWERS/FLURRIES WILL CONTINUE TO TAPER OFF THIS MORNING.
THE NEXT CLIPPER SYSTEM TO IMPACT THE AREA IS TAKING SHAPE OVER
THE NORTHERN PLAINS WITH A WARM FRONT HEADED TOWARDS MINNESOTA
EARLY THIS MORNING. AS THIS SYSTEM APPROACHES...WINDS WILL SHIFT
BACK AROUND TO THE SOUTHWEST AND BE BREEZY IN WESTERN AREAS BY
THIS AFTERNOON. WARM ADVECTION WILL HELP TEMPERATURES TO RECOVER
TO NEAR 50 DEGREES IN THE WESTERN COUNTIES THIS AFTERNOON WHILE
EASTERN AREAS STALL IN THE LOWER 30S. MOST AREAS WILL EXPERIENCE
PARTLY CLOUDY CONDITIONS FOR A PORTION OF THE DAY BEFORE CLOUDS
INCREASE AHEAD OF THE NEXT SYSTEM. MID LEVEL CLOUDS WILL
OVERSPREAD THE AREA FROM THE NORTHWEST WITH LOW LEVEL CLOUDS ALSO
THICKENING ACROSS NW PA LATE TODAY AS 925-850MB BAROCLINIC ZONE
TIGHTENS OVERHEAD. LIFT ALONG THE WARM FRONT MAY RESULT IN MORE
LIGHT SNOW SHOWERS ARRIVING ACROSS MAINLY LAKE ERIE AND NW PA LATE
THIS AFTERNOON AND CONTINUING INTO TONIGHT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
MODELS ARE GENERALLY IN GOOD AGREEMENT SHOWING LOW PRESSURE STARTING
TO FILL AS IT SLIDES EAST ACROSS LAKE ERIE OVERNIGHT. THE TRACK
ACROSS LAKE ERIE WILL KEEP SOUTHERLY WINDS ACROSS MOST OF THE AREA
THROUGH 06Z BEFORE THE COLD FRONT PUSHES SOUTH BEHIND THE DEPARTING
SYSTEM LATE. PRECIP TYPE DOES COME INTO QUESTION TONIGHT IN NW PA AS
A WARM LAYER NEAR 850MB ATTEMPTS TO SPREAD INTO NEW YORK. SURFACE
TEMPERATURES ARE ALSO FORECAST TO WARM ABOVE FREEZING WITH SNOW
TRANSITIONING TO RAIN...BUT GIVEN THE TIGHT GRADIENT IN
TEMPERATURES...CAN NOT RULE OUT A CHANCE OF FREEZING RAIN IF TEMPS
DIP BACK BELOW FREEZING...ESPECIALLY OVER THE HIGHER AREAS IN THE
EASTERN PART OF ERIE/CRAWFORD COUNTIES. GENERALLY EXPECTING ABOUT
AN INCH OR TWO OF SNOW BEFORE THE TRANSITION TO RAIN OCCURS. IF
FREEZING RAIN DOES FALL ON TOP OF THE SNOW IT TENDS TO HAVE LESS
OF AN IMPACT. IF THE TRACK OF THIS SYSTEM ENDS UP SLIGHTLY FARTHER
SOUTH THAN MORE SNOW COULD BE POSSIBLE.
PRECIPITATION WILL TRANSITION FROM RAIN TO SNOW AS IT IS ENDING FOR
MOST AREAS ON MONDAY MORNING. THE TRANSITION SHOULD BE LATE ENOUGH
THAT NOT EXPECTING MORE THAN A COUPLE TENTHS OF ACCUMULATION...MAINLY
IN EXTREME NE OH/NW PA.
WINDS WILL BE FAIRLY WINDY AGAIN ON THE SOUTH SIDE OF THE SYSTEM
TONIGHT WITH A 60-70 KNOT LOW LEVEL JET MOVING OVERHEAD. WIND GUSTS
OF 35 TO 40 MPH WILL BE POSSIBLE IN THE SOUTHERN COUNTIES BUT
EXPECTING ENOUGH OF AN INVERSION TO PREVENT THE STRONGER WINDS
FROM MIXING DOWN. NORTHERLY WINDS OF 10 TO 20 MPH WILL DEVELOP
BEHIND THE COLD FRONT WITH GUSTS TO 30 MPH...MAINLY ON MONDAY
MORNING NEAR LAKE ERIE. HIGHS ON MONDAY WILL OCCUR IN THE MORNING
WITH FALLING TEMPERATURES THROUGH THE DAY.
HIGH PRESSURE WILL BUILD OVERHEAD ON TUESDAY THEN MOVE TO THE EAST
COAST AS YET ANOTHER SYSTEM APPROACHES FROM THE WEST. ROLLER
COASTER RIDE CONTINUES WITH SOUTHERLY FLOW AND WARMING
TEMPERATURES ON WEDNESDAY. PRECIPITATION LOOKS CONFINED TO
NORTHWEST OHIO ON WEDNESDAY MORNING...SPREADING EAST ACROSS THE
AREA AHEAD OF THE COLD FRONT WEDNESDAY AFTERNOON AND EVENING.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
THE PATTERN WILL REMAIN ACTIVE WITH A LONG WAVE TROUGH PERSISTING
OVER THE EASTERN CONUS. BUT...THE MODELS ARE SHOWING LITTLE
AGREEMENT CONCERNING THE DEVELOPMENT...MOVEMENT AND TIMING OF ANY
LOW PRESSURE SYSTEMS DURING THE PERIOD. AS A RESULT HAVE MADE ONLY
MINOR CHANGES THIS MORNING. THURSDAY SHOULD BE WET WITH ONE SYSTEM
EXITING. THE MODELS QUICKLY DIVERGE AFTER THAT. TEMPS COULD BE COLD
ENOUGH FOR SOME MIXED PRECIP ON THURSDAY NIGHT AND FRIDAY AS COLD
AIR STREAMS BACK INTO THE REGION. 850 MB TEMPS WILL ONCE AGAIN FALL
BELOW ZERO SO HIGHS FRIDAY IN THE EAST MAY AGAIN NOT MAKE IT OUT OF
THE MIDDLE 30S. AFTER THAT WILL TRY TO BE OPTIMISTIC AND GO WITH A
DRY FORECAST FOR FRIDAY NIGHT AND SATURDAY AS DRIER AIR RETURNS.
GIVEN THE RECENT FLUX IN THE MODEL SOLUTIONS THAT COULD EASILY
CHANGE. HIGH TEMPS DURING THE PERIOD WILL AVERAGE AT LEAST 10
DEGREES BELOW NORMAL.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
JUST A FEW REMAINING SNOW SHOWERS ARE LEFT AND THESE SHOULD BE
GONE IN A FEW HOURS. SCT TO BKN CONDITIONS WILL CONTINUE MOST OF
THE DAY TODAY. MID LEVEL CIGS WILL RETURN ALL AREAS TOWARD EVENING
WITH PRECIP SPREADING SOUTH ACROSS THE AREA OVERNIGHT. KERI WILL
SEE THE PRECIP FIRST BEGINNING AROUND SUNSET. IT WILL BE COLD
ENOUGH THERE FOR MAINLY SNOW AT FIRST BUT A CHANGE TO RAIN WILL
OCCUR OVERNIGHT. THE REMAINDER OF THE AREA WILL SEE THE RAIN HOLD
OFF TILL AFTER MIDNIGHT. MVFR CIGS WILL DEVELOP OVERNIGHT WITH IFR
CONDITIONS POSSIBLE MONDAY MORNING. WINDS CONTINUE TO DIMINISH
AND HAVE BECOME WESTERLY MOST AREAS. WINDS WILL BECOME SOUTHWEST
THIS AFTERNOON AND THEN INCREASE AND BECOME GUSTY THIS EVENING.
GUSTS GREATER THAN 30 KNOTS ARE POSSIBLE AHEAD OF THE
PRECIPITATION. LOW PRESSURE WILL MOVE ACROSS THE AREA LATE TONIGHT
WITH THE FLOW BECOMING NW TO N ON THE BACKSIDE OF THE SYSTEM.
OUTLOOK...NON VFR CEILINGS MONDAY INTO MONDAY NIGHT. NON VFR
POSSIBLE AGAIN IN RAIN SHOWERS ON WEDNESDAY THEN BECOMING
WIDESPREAD WEDNESDAY NIGHT.
&&
.MARINE...
WINDS CONTINUE TO COME DOWN ON THE WEST END OF THE LAKE AND WILL END
THE GALE AND GO WITH A SMALL CRAFT FOR THE MORNING. WINDS CONTINUE
TO GUST TO 35 KNOTS AT KERI SO WILL LEAVE THE REMAINING GALE GO AS
IS. WINDS SHOULD CONTINUE TO DIMINISH AND BY MIDDAY WILL BE NO MORE
THAN 15 TO 20 KNOTS EVEN IN THE EAST. WINDS WILL FLIP TO THE WEST
THIS MORNING AND SW LATER IN THE DAY. ANOTHER LOW WILL CROSS THE
LAKE TONIGHT WITH INCREASING SOUTHWEST FLOW THIS EVENING AND
NORTHERLY FLOW BEHIND THE SYSTEM THROUGH TUESDAY EVENING. A SURFACE
RIDGE WILL CROSS THE LAKE TUESDAY NIGHT WITH A RETURN TO SOUTHERLY
FLOW AHEAD OF THE NEXT SYSTEM. LOT'S OF MODEL DIFFERENCES WITH THIS
SYSTEM BUT IT LOOKS LIKE A COLD FRONT WILL CROSS THE LAKE SOMETIME
WEDNESDAY NIGHT OR EARLY THURSDAY. STRONG NORTHWEST WINDS ARE
EXPECTED BEHIND THIS SYSTEM WITH MORE SMALL CRAFT HEADLINES
POSSIBLE. NORTHERLY FLOW WILL THEN CONTINUE THROUGH THE END OF THE
WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 11 AM EDT THIS MORNING FOR LEZ061-146>149-
166>169.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
LEZ142>145.
&&
SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...KEC
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINAHazardous weather outlook, Apr 3, 4:58 AM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 458 AM EDT SUN APR 3 2016 OHZ003-006>014-017>023-027>033-036>038-047-089-040900- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE- 458 AM EDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SOUTHWEST WINDS WILL BE BREEZY THIS AFTERNOON AND INCREASE TONIGHT AHEAD OF AN APPROACHING CLIPPER. WINDS GUSTS TO 40 MPH WILL BE POSSIBLE TONIGHT...MAINLY SOUTH OF ROUTE 30. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001>003-040900- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 458 AM EDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A CLIPPER SYSTEM WILL BRING 1 TO 3 INCHES OF SNOW TO PORTIONS OF NORTHWEST PENNSYLVANIA TONIGHT BEFORE TRANSITIONING TO RAIN. A BRIEF PERIOD OF FREEZING RAIN MAY ALSO BE POSSIBLE...ESPECIALLY ACROSS HIGHER AREAS IN EASTERN ERIE AND CRAWFORD COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>145-162>165-040900- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 458 AM EDT SUN APR 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-146>149-166>169-040900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 458 AM EDT SUN APR 3 2016 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:46 AM EDT | Small Craft Advisory | CLE | 6 hr |
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.